# SDR DXTA200702294

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N222QS
- Make and model: Amd FALCON2000
- Aircraft serial: 122
- Aircraft time: 6,233 hours, 3,889 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT BURNING ODOR FROM COCKPIT AIR ON GROUND AND DURING CLIMB.  [07-12-07]   INSPECTED COOLING SYSTEM. NO DEFECTS NOTED. INSPECTED APU INLET. FOUND NUMEROUS CUCADA INSECTS COVERING THE INLET SCREEN. CLEANED APU INLET. RAN COOLING SYSTEM NO FURTHER ODORS NOTED. NO FURTHER DEFECTS NOTED.
